# SDR 2007UALA00842

- Difficulty date: March 21, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 65,827 hours, 10,773 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT BS 1197+132 TO BS 1219 AT STR 36L SKIN AT LAP SPLICE & CIRCUMFERENTIAL JOINT IS CORRODED.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE. FABRICATED & INSTALLED REPAIR FILLER AND 3 EACH DOUBLERS.
